# SDR UALA2013041602604

- Difficulty date: April 15, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 75,877 hours, 28,387 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE NR 33 HAS A NICK ON LEADING EDGE 1 INCH FROM TIP.  REPAIRED DAMAGE REF AMM.
